# SDR CALA2025120211644

- Difficulty date: November 28, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,116 hours, 10,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT EMERGENCY LIGHT BATTERY PACK M2816 FAILS CAPACITY TEST.  REMOVED AND INSTALLED NEW BATTERY PACK EMERGENCY POWER SUPPLY POS. M2816, OPS TEST GOOD. IAW AMM 33-51-06-960-805.  REMOVED AND INSTALLED NEW BATTERY PACK EMERGENCY POWER SUPPLY POS. M2816, OPS TEST GOOD. IAW AMM 33-51-06-960-805.
